Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 109, NWS Baltimore/Washington

June 8, 2021Augusta County, Rockingham County, City of Harrisonburg, Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 8, 2021, 9:06 PM EDT for Augusta County, Rockingham County, City of Harrisonburg, Virginia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2021, 9:06 PM EDT (01:06 UTC)
Expired
Jun 8, 2021, 9:45 PM EDT
In force
39 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Augusta County, VA, City of Harrisonburg, VA, Rockingham County, VA

The radar

The Sterling radar (KLWX), 130 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 9:16 PM EDTTSTM WND DMG2 Ese Mount Crawford, VAWIRES DOWN IN THE 2000 BLOCK OF VA-682 FRIEDENS CHURCH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2021-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2021-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1285 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1524 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

347 
WUUS51 KLWX 090106
SVRLWX
VAC015-165-660-090145-
/O.NEW.KLWX.SV.W.0109.210609T0106Z-210609T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
906 PM EDT Tue Jun 8 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  South central Rockingham County in western Virginia...
  East central Augusta County in western Virginia...
  The City of Harrisonburg in western Virginia...

* Until 945 PM EDT.

* At 906 PM EDT, a severe thunderstorm was located near Harrisonburg,
  moving east at 5 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Harrisonburg, Bridgewater, Grottoes, Massanutten, Weyers Cave,
  Dayton, Mount Crawford, Rocky Bar, Penn Laird, Port Republic,
  Pleasant Valley, Keezletown, Mcgaheysville, Montevideo and Staunton
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3852 7874 3829 7865 3828 7866 3827 7866
      3825 7893 3842 7899
TIME...MOT...LOC 0106Z 253DEG 6KT 3836 7887 

HAIL...<.75IN
WIND...60MPH
 
$$

DHOF
3 follow-up statements
280 
WWUS51 KLWX 090121
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
921 PM EDT Tue Jun 8 2021

VAC015-165-660-090145-
/O.CON.KLWX.SV.W.0109.000000T0000Z-210609T0145Z/
Rockingham VA-Augusta VA-City of Harrisonburg VA-
921 PM EDT Tue Jun 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTH CENTRAL ROCKINGHAM...AND EAST CENTRAL AUGUSTA COUNTIES AND
THE CITY OF HARRISONBURG...

At 921 PM EDT, severe thunderstorms were located along a line
extending from Massanutten to near Grottoes, moving east at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Harrisonburg, Bridgewater, Grottoes, Massanutten, Weyers Cave,
Dayton, Mount Crawford, Rocky Bar, Penn Laird, Port Republic,
Pleasant Valley, Keezletown, Mcgaheysville, Montevideo and Staunton
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3852 7874 3829 7865 3828 7866 3827 7866
      3825 7893 3842 7899
TIME...MOT...LOC 0121Z 292DEG 8KT 3842 7871 3828 7887 

HAIL...<.75IN
WIND...60MPH
 
$$

DHOF
775 
WWUS51 KLWX 090130
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
930 PM EDT Tue Jun 8 2021

VAC660-090140-
/O.CAN.KLWX.SV.W.0109.000000T0000Z-210609T0145Z/
City of Harrisonburg VA-
930 PM EDT Tue Jun 8 2021

...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF HARRISONBURG IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3846 7872 3829 7865 3828 7866 3827 7866
      3825 7893 3835 7896
TIME...MOT...LOC 0130Z 270DEG 6KT 3842 7870 3828 7886 

$$

VAC015-165-090145-
/O.CON.KLWX.SV.W.0109.000000T0000Z-210609T0145Z/
Rockingham VA-Augusta VA-
930 PM EDT Tue Jun 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTH CENTRAL ROCKINGHAM AND EAST CENTRAL AUGUSTA COUNTIES...

At 930 PM EDT, severe thunderstorms were located along a line
extending from Massanutten to Grottoes, moving east at 5 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Grottoes, Massanutten, Weyers Cave, Mount Crawford, Rocky Bar, Penn
Laird, Port Republic, Keezletown, Mcgaheysville, Montevideo and
Staunton Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3846 7872 3829 7865 3828 7866 3827 7866
      3825 7893 3835 7896
TIME...MOT...LOC 0130Z 270DEG 6KT 3842 7870 3828 7886 

HAIL...<.75IN
WIND...60MPH
 
$$

DHOF
450 
WWUS51 KLWX 090136
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
936 PM EDT Tue Jun 8 2021

VAC015-165-090146-
/O.EXP.KLWX.SV.W.0109.000000T0000Z-210609T0145Z/
Rockingham VA-Augusta VA-
936 PM EDT Tue Jun 8 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ROCKINGHAM AND
EAST CENTRAL AUGUSTA COUNTIES WILL EXPIRE AT 945 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

LAT...LON 3846 7872 3829 7865 3828 7866 3827 7866
      3825 7893 3835 7896
TIME...MOT...LOC 0136Z 253DEG 6KT 3842 7870 3828 7886 

$$

BRO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:39 PM EDT, 5 hours 27 minutes earlier.

Area forecast discussion, Jun 8, 3:39 PM EDT, 5 hours 27 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
339 PM EDT Tue Jun 8 2021

.SYNOPSIS...
High pressure will remain off the eastern seaboard through
Wednesday, leading to continued chances for showers and
thunderstorms. A front will drop southward into our region
Thursday, and remain stalled nearby through the early parts of
this weekend. Another front may impact our region early next
week.

&&

.NEAR TERM /THROUGH TONIGHT/...
A large scale upper level ridge axis remains overhead, with a
slow moving cutoff upper disturbance situated off to our west
over the Mississippi/Ohio River Valleys. At the surface, a
Bermuda high remains in control offshore. After days of deep
southerly flow, a very warm and moist airmass is in place.
Temperatures have climbed up into the upper 80s to near 90 as
cloud cover thinned. In response to the buildup in instability,
storms have formed primarily in the vicinity of a surface trough
across northeast MD to near DC. Attempts at storms have been
made over the higher terrain to the west as well, but most
showers have been short lived in the absence of a focused
boundary or large scale ascent. Additional storms are also in
the process of forming across central Virginia and the central
Shenadoah Valley. Hi-res guidance has hinted that these storms
may have a better chance of persisting, and should eventually
impact the Virginia Piedmont to potentially southern MD by this
evening.

Dewpoints have risen into the low-mid 70s from DC northeastward
to northeastern MD, and as a result, the strongest instability
is also present there (around 2000-2500 J/kg). Flow and
resultant wind shear are both relatively weak, so there isn't
expected to be much organization of the storms. With a moist
environment through the depth of the atmosphere, potential for
acceleration of downdrafts and resultant instances of pulse
severe winds looks to be low as well.

An instance or two of flash flooding can't be ruled out across
northeastern MD, as storms within the pressure trough will be
slow moving and capable of producing very heavy rainfall rates
with precipitable water values over that area in excess of two
inches. Activity should gradually wind down this evening, but a
stray shower or two can't be ruled out overnight, especially
across western portions of the forecast area.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
A similar pattern at mid-upper levels will persist through
tomorrow. Model guidance hints that a weak disturbance may drop
down from the north in response to a much larger trough dropping
across southern Canada and northern Maine. This may help to
focus activity slightly more compared to today. At peak
heating, forcing from this subtle mid-level feature will be
situated across southern and central portions of the forecast
area (I-66 southward), and CAMS are in relatively good agreement
that the highest concentration of storms tomorrow afternoon
will reside down there. However, afternoon storms can't be
ruled out anywhere across the area. With potentially a bit
higher coverage, and the moisture rich environment still in
place (PW values near or just under 2 inches), localized flash
flooding may be a threat again. However, flash flood guidance is
substantially higher across the Virginia Piedmont, so that
could be a limiting factor.

Heights will continue to fall across the northeastern US on
Thursday, which will drive a backdoor cold front into our area.
The presence of this slow moving frontal boundary, weak flow
aloft, high precipitable water values, and forcing for ascent
attendant to a disturbance approaching from the west suggest
that flash flooding could be a potentially more significant
issue on Thursday. However, it's far too early to pinpoint a
specific area or time. The flash flood threat may continue into
Thursday night as the front remain situated nearby.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
For the end of the workweek, a stalled frontal boundary will be just
to our south. This will leave us fairly saturated but on the cool
side of the boundary, limiting convective potential for the time
being. Central VA and the Potomac Highlands look to be the main
areas of interest for significant rainfall chances with flooding
being the main concern with an already saturated surface from
proceeding rainfall events in the previous days. Conditions should
be drier the further north in our CWA you go.

For the start of the weekend, the stalled boundary will finally
begin to push further south of the area. A coastal low may form off
the coast of NC but should not pose a threat to the area as it
pushes out to sea. We'll see a drier period for the weekend before a
front pushes towards the area later Sunday. Will include increasing
PoPs starting from the NW towards the SE. Latest guidance slows the
progression of the cold front to early Monday, so will keep PoPs in
for the morning rush hour before starting to clear out by lunch
time.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Prevailing VFR conditions are expected through tomorrow,
although brief restrictions may be possible during the afternoon
both today and tomorrow in association with thunderstorms. Today
it looks like BWI and MTN will stand the greatest chance for
restrictions, with the potential for a storm to impact CHO later
this afternoon into this evening as well. Sub-VFR ceilings and
additional storms may be possible as a front drops southward
into our area on Thursday.

Sub-VFR conditions expected Friday as a large area of low pressure
to our east along with a stalled front boundary to our south socks
the area in a moist airmass. We'll see conditions improve to VFR by
Saturday as the frontal boundary moves further south.

&&

.MARINE...
Winds will remain below SCA levels through Thursday, with light
southerly winds turning westerly tomorrow, and then easterly on
Thursday as a front drops southward over the waters. SMWs may be
needed each afternoon in association with any stronger
thunderstorms.

SMWs possible Friday with any convective elements over the waters.
On Saturday, SCAs possible with the prorogation of low pressure
system to our east.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...None.

&&

SYNOPSIS...JMG/KJP
NEAR TERM...KJP
SHORT TERM...KJP
LONG TERM...ADM
AVIATION...KJP/ADM
MARINE...KJP/ADM
Hazardous weather outlook, Jun 8, 3:37 PM EDT, 5 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
337 PM EDT Tue Jun 8 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-091945-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
337 PM EDT Tue Jun 8 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

Isolated instances of flooding or flash flooding are possible
through this evening, particularly over northeastern Maryland.

Special Marine Warnings may be required mainly over the upper
Chesapeake Bay.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated instances of flooding and flash flooding due to heavy
rainfall are possible Wednesday through Friday.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation may be needed through this evening.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-091945-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
337 PM EDT Tue Jun 8 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated instances of flooding and flash flooding due to heavy
rainfall are possible Wednesday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

MDZ001-501-502-VAZ503-504-WVZ501>506-091945-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
337 PM EDT Tue Jun 8 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated instances of flooding and flash flooding due to heavy
rainfall are possible Wednesday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

DHOF

In the hours before

Local storm report, Jun 8, 4:39 PM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
439 PM EDT TUE JUN 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     MARINE TSTM WIND 1 ENE CAPE ST. CLAIRE   39.05N  76.43W
06/08/2021  M45 MPH          ANZ531             MD   MESONET

&&

EVENT NUMBER LWX2104259

DH
Local storm report, Jun 8, 6:50 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
650 PM EDT TUE JUN 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     MARINE TSTM WIND 2 NNE NORTH BEACH       38.73N  76.53W
06/08/2021  E39 MPH          ANZ532             MD   BUOY

&&

EVENT NUMBER LWX2104260

DH
Local storm report, Jun 8, 7:03 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
703 PM EDT TUE JUN 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND DMG     CAPITOL HEIGHTS         38.88N  76.91W
06/08/2021                   PRINCE GEORGES     MD   911 CALL CENTER

            A TREE BLEW DOWN IN A YARD IN CAPITOL HEIGHTS.

&&

EVENT NUMBER LWX2104261

DH
Local storm report, Jun 8, 7:45 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
745 PM EDT TUE JUN 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     MARINE TSTM WIND 10 ENE PLUM POINT       38.68N  76.33W
06/08/2021  M55 MPH          ANZ541             MD   BUOY

&&

EVENT NUMBER LWX2104262

BKF
Local storm report, Jun 8, 7:59 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
759 PM EDT TUE JUN 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     MARINE TSTM WIND 14 ENE DARES BEACH      38.62N  76.26W
06/08/2021  E39 MPH          ANZ541             MD   MESONET

&&

EVENT NUMBER LWX2104263

DH
Local storm report, Jun 8, 8:41 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
841 PM EDT TUE JUN 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND DMG     2 S HUME                38.81N  78.00W
06/08/2021                   FAUQUIER           VA   911 CALL CENTER

            A TREE BLEW DOWN NEAR THE INTERSECTION OF VA-688 LEEDS
            MANOR ROAD AND BRAEMONT LANE.

&&

EVENT NUMBER LWX2104264

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:02 PM EDTSevere Thunderstorm WarningLWXFauquier43 min
Jun 8, 9:23 PM EDTSpecial Marine WarningLWX77 min
Jun 8, 10:49 PM EDTAreal Flood WarningLWXAugusta, Rockingham, City of Harrisonburg3 hr
Jun 9, 4:24 PM EDTAreal Flood WarningLWXAlbemarle, Augusta, Nelson3 hr
Jun 9, 4:42 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Nelson26 min
Jun 9, 5:10 PM EDTSpecial Marine WarningLWX95 min
Jun 9, 5:43 PM EDTSpecial Marine WarningLWX29 min
Jun 9, 6:22 PM EDTSpecial Marine WarningLWX83 min
Jun 9, 6:36 PM EDTSpecial Marine WarningLWX68 min
Jun 9, 7:11 PM EDTSpecial Marine WarningLWX49 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.